# SDR FDEA201204031243

- Difficulty date: April 3, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 70,296 hours, 31,787 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AMC7279501
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTED HORIZONTAL LEG BASE, FOUND TO BE CRACKED, LOCATED .5" FROM LT OTBD TO 1ST FASTENER, ON VERTICAL STABILIZER.  LENGTH OF CRACK IS ABOUT .6250 INCHES LONG.  REPLACED CRACKED BASE ANGLE IN REF TO W/C  EO 8-5530-7-4303 C2, PART 2, STEP 5.
